About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 179506, 7 pages
http://dx.doi.org/10.1155/2014/179506
Research Article

Law of Large Numbers under Choquet Expectations

School of Mathematics, Shandong University, Jinan 250100, China

Received 13 December 2013; Accepted 13 January 2014; Published 2 March 2014

Academic Editor: Litan Yan

Copyright © 2014 Jing Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Choquet, “Theory of capacities,” Annales de l'Institut Fourier, vol. 5, pp. 131–295, 1954. View at MathSciNet
  2. T. Augustin, “Optimal decisions under complex uncertainty—basic notions and a general algorithm for data-based decision making with partial prior knowledge described by interval probability,” Gesellschaft für Angewandte Mathematik und Mechanik, vol. 84, no. 10-11, pp. 678–687, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Maccheroni and M. Marinacci, “A strong law of large numbers for capacities,” The Annals of Probability, vol. 33, no. 3, pp. 1171–1178, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. L. Doob, Classical Potential Theory and Its Probabilistic Counterpart, vol. 262, Springer, New York, NY, USA, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. Schmeidler, “Subjective probability and expected utility without additivity,” Econometrica, vol. 57, no. 3, pp. 571–587, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Marinacci, “Limit laws for non-additive probabilities and their frequentist interpretation,” Journal of Economic Theory, vol. 84, no. 2, pp. 145–195, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Peng, “Law of large number and central limit theorem under nonlinear expectations,” 2007, http://arxiv.org/abs/math/0702358v1.
  8. S. Peng, “A new central limit theorem under sublinear expectations,” 2008, http://arxiv.org/abs/0803.2656.
  9. S. Peng, “Survey on normal distributions, central limit theorem, Brownian motion and the related stochastic calculus under sublinear expectations,” Science in China, vol. 52, no. 7, pp. 1391–1411, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Chareka, “The central limit theorem for capacities,” Statistics & Probability Letters, vol. 79, no. 12, pp. 1456–1462, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Chen, “The strong law of large numbers for capacities,” 2010, http://arxiv.org/abs/1006.0749.
  12. Z. Chen, P. Wu, and B. Li, “A strong law of large numbers for non-additive probabilities,” International Journal of Approximate Reasoning, vol. 54, no. 3, pp. 365–377, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. Li and Z. Chen, “Laws of large numbers of negatively correlated random variables for capacities,” Acta Mathematicae Applicatae Sinica, vol. 27, no. 4, pp. 749–760, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Chen and J. Chen, “A new proof of maximal distribution theorem,” preprint, 2013.
  15. D. Dennerberg, Non-Additive Measure and Intergral, Kluwer Academic Publisher, Dordrecht, The Netherlands, 1994.
  16. K. L. Chung, A Course in Probability Theory, Academic Press, New York, NY, USA, 2nd edition, 1974. View at MathSciNet
  17. L. S. Shapley, “Cores of convex games,” International Journal of Game Theory, vol. 1, pp. 11–26, 1971. View at MathSciNet
  18. L. A. Wasserman and J. B. Kadane, “Bayes' theorem for Choquet capacities,” The Annals of Statistics, vol. 18, no. 3, pp. 1328–1339, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet